Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I have been onHydroxychoroquine Sulfatee and read that it will

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 1977
Answered : 1142 Questions
Question
I have been onHydroxychoroquine Sulfatee and read that it will affect my eyes. I have a problem with light sensitivity. It says that it can hurt the retina and cornea. How can I know for sure? The Dr has never said anything along these lines
Posted Wed, 29 Nov 2017 in Vision and Eye Disorders
 
 
Answered by Dr. N. K. Misra 40 minutes later
Brief Answer:
Retinal examination required.

Detailed Answer:
My dear,
Thanks for sending your query to us.
The retinal examination is mandatory in patients who are on this drug for long duration, especially if you have visual symptoms.
On your next visit to the doctor,ask for a referral for retina specialist.If there are any changes,the drug is to to be stopped or changed.
Be alert and get your retina examined.
Please do get back to me in case of any further query in this regard..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor